The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (425 KB) | Metadata | Table of Contents | ZAA summary
Volume 33, Issue 4, 2014, pp. 385–415
DOI: 10.4171/ZAA/1518

Published online: 2014-10-15

$G$-Convergence of Linear Differential Equations

Marcus Waurick[1]

(1) Technische Universität Dresden, Germany

We discuss $G$-convergence of linear integro-di erential-algebraic equations in Hilbert spaces. We show under which assumptions it is generic for the limit equation to exhibit memory e ects. Moreover, we investigate which classes of equations are closed under the process of $G$-convergence. The results have applications to the theory of homogenization. As an example we treat Maxwell's equation with the Drude-Born-Fedorov constitutive relation.

Keywords: $G$-convergence, integro-differential-algebraic equations, homogenization, integral equations, Maxwell's equations

Waurick Marcus: $G$-Convergence of Linear Differential Equations. Z. Anal. Anwend. 33 (2014), 385-415. doi: 10.4171/ZAA/1518